# SDR FDEA200905121637

- Difficulty date: May 12, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 33,096 hours, 16,715 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 21SN04334
- Part serial: AA96029
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 80KTS ON TAKEOFF RECEIVED NR 2 ENG OIL CLOG ECAM REJECTED TAKEOFF RETURN TO GATE AS SOON AS THROTTLES  CLOSED WARNING CEASED.  ENG 2 OIL CLOG ON START BUT CEASED W/IN 3 MINS.  ACN RELEASED FOR SERVICE PER MEL/CDL: 79-35-01, CATEGORY: B EXPIRATION: 16MAY09  "MEL 79-35-01: ENGINE 2 OIL CLOG LIGHT, INOP.  VERIFY AND RECORD IN AML/EAML THAT OIL FILTER HAS BEEN CHECKED FOR CONTAMINATION ONCE EACH FLIGHT DAY.  REMOVED AND REPLACED NR 2 OIL FILTER, NO CONTAMINATION FOUND LEAK CHECKED GOOD OK TO  CONTINUE C/0398533.  REPLACED NR 2 ENG DIFF PRESS SWITCH PER 79-35-11-4.
